High INR on warfarin

Reddy, Udaya, Mallepaddi, Nageswara Rao and Chevassut, Timothy J (2015) High INR on warfarin. British Medical Journal (BMJ), 350. h1282-h1282. ISSN 0959-8138

[img]
Preview
PDF - Published Version
Download (515kB) | Preview

Abstract

The bottom line

Clarify the warfarin dose that the patient is taking, and check for co-existing problems (such as liver disease or cancer), dietary changes, and intake of alcohol and other drugs that may increase risk of bleeding or affect international normalised ratio control.

Urgently refer all patients with suspected intracranial or gastrointestinal bleeding to secondary care.

Item Type: Article
Schools and Departments: Brighton and Sussex Medical School > Brighton and Sussex Medical School
Depositing User: Nikoleta Kiapidou
Date Deposited: 30 Jun 2015 12:46
Last Modified: 13 Mar 2017 14:48
URI: http://sro.sussex.ac.uk/id/eprint/55057

View download statistics for this item

📧 Request an update